Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Hyperhidrosis. Treatment?

respected sir/madam, i am suffering from hyperhidrosis(excessive sweating on palms and feet ).i want to consult a doctor on the possible solutions available to cure this ailment.can u pls refer me a good and appropriate doctor for this so that i can fix an appointment at the earliest
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  491
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Hi..dear malina...,
Thanks for choosing HCM...,
Excessive sweating is called HYPERHYDROSIS..,
It is due to genetic., hyperactivity of Hormones..,
Pituitary gland malfunction.,Adrenal gland hyperplasia..,
So evaluate it..,
1) ALDRY lotion on affected part...Curatio good result..,
2) For permenant solution....go for IONTOPHORESIS..,
It is galvanic current that stimulate and narrowing the sweatpores...,
So consult good Dermatologist and follow this treatment successively...,
3) Last resort is SYMPATHECTOMY....Cutting of conserned nerve fibres ...,
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor